# SDR WVER2017012400005

- Difficulty date: January 25, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 31,346 hours, 25,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SEAL STRIKER IS CORRODED. REMOVED AND REPLACED THE SEAL STRIKER IAW SRM 51-42-06-001-001-A01.
